On Formalization of Model-Theoretic Proofs of Gödel's Theorems

Notre Dame Journal of Formal Logic 35 (3):403-412 (1994)
  Copy   BIBTEX

Abstract

Within a weak subsystem of second-order arithmetic , that is -conservative over , we reformulate Kreisel's proof of the Second Incompleteness Theorem and Boolos' proof of the First Incompleteness Theorem

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
30 (#132,620)

6 months
8 (#1,326,708)

Historical graph of downloads
How can I increase my downloads?